# SDR EIAA2011147

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 106,222 hours
- System (JASC): 3150 · Central Warning
- Part: Module
- Condition: Defective
- Location: Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT QUICK AURAL WARNING WITH FLASH OF FIRE WARNING.  ALL ENG FIRE TEST AND NACELLE TEMPS NORMAL.  ALL SMOKE TEST NORMAL.  REMOVED AND REPLACED AURAL WARNING LOGIC MODULE.  REF MM 31-26-03 OPS CHECK IS GOOD.
